# SDR FDEA2019073101648

- Difficulty date: July 21, 2019
- Submitted: August 3, 2019
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 66,982 hours, 15,646 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC050213
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - WING SIDE OUTBOARD FLAP INBOARD HINGE BARREL NUT HOLE SURFACE FOUND   CORROSION. CORROSION AT LEFT WING - WING SIDE OUTBOARD FLAP INBOARD HINGE BARREL NUT HOLE   SURFACE REWORKED AS PER MD-11 CMM 57-44-08 AND FOUND UPPER AND LOWER BARREL   NUT FACE EXCEED LIMIT BASE THE DIFFERENCE BETWEEN DRAWING LIMITS AND CMM MAXIMUM   REWORK LIMITS FOR BARREL NUT HOLE. MINIMUM THICKNESS : 0.3685". REPAIR SHIM   FABRICATED AND INSTALLED AS PER MD-11 CMM 57-44-08 AND E.A.# : 1-5750-T0348296 PART 1   STEP 1. TITLE : WINGS- FLIGHT SURFACES- EO 1-5750-7-5002- LH WING- OUTBD FLAP INBD   HINGE ASSY (WING SIDE) - CORROSION REPAIR. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-  100. REFER TO E.A. # : 1-5750-T0348296 PART 1 AND SNRM NO. N00317 FOR WORK DETAILS.
